# SDR CHQA20120301070

- Difficulty date: March 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 28,011 hours, 23,902 cycles
- Engine: Allsn AE3007A
- Engine time: 27,047 hours, 22,426 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200011054
- Condition: Failed
- Location: Ac Bay
- Part time: 3,419 hours, 3,320 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THAT THERE WAS SMOKE IN THE CABIN AND COCKPIT DURING TAKEOFF.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED THE FAULT ISOLATION MANUAL TASK WITH NO DEFECTS NOTED.  THE CREW THEN REPORTED A BURNING SMELL IN THE AIRCRAFT DURING PASSENGER BOARDING COMING FROM PACK NUMBER 1.  THE PACK WAS DEFERRED.  THE DEFERRAL WAS CLEARED ON 3/2/2012 WHEN MAINTENANCE REPLACED THE PACK NUMBER 1 AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
